# SDR SWAA2024120547512

- Difficulty date: October 11, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA986.5 AND RBL42 WL208.1 AT AFT GALLEY AREA 2024-633658<[01] ON STEP 7: TOOL USED EDDY CURRENT EQUIPMENT PN NORTEC 500D; SN: N500X12101V022237; DUE DATE: 28 FEB 25.;[02] ON STEP 9 AND 10; TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022237; CAL DUE: 28-FEB-25.;[03] PERFORMED PERMANENT REPAIR LOC STA986.5 AND RBL42 WL208.1 AT AFT GALLEY AREA FLOOR BEAM UPPER SURFACE IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6  SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR LOC STA986.5 AND RBL42 WL208.1 AT AFT GALLEY AREA FLOOR BEAM UPPER SURFACE IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.
